| Catalog Number |
03P76-25 |
| Medical Device Problem Code |
Incorrect, Inadequate or Imprecise Result or Readings (1535)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/24/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Apoc incident (b)(4).Apoc labeling will be evaluated during the investigation as pertaining to the event.
Event or Problem Description
On (b)(6) 2024, abbott point of care was contacted by a customer regarding i-stat eg7+ cartridges that yielded a suspected descrepant potassium result on a patient.There was no patient information available at the time of this report.Method collected tested result sample i-stat 13:50 immediately 7.7 a i-stat 13:56 immediately 2.7 b lab 14:14 ni 5.6 c at this time there is no reason to suspect a malfunction exists.The reporting decision was based on information available that suggests the product was not performing within the variability of the assay.The investigation is underway.
Additional Manufacturer Narrative
Apoc incident: # (b)(4).The investigation was completed on 16-apr-2024.A review of the device history record (dhr) confirmed the cartridge lot met finished goods release criteria.Retained cartridge testing met the acceptance criteria found in q04.01.003 rev.An, appendix 1 - product complaint level 2 and level 3 investigation procedure.No deficiency has been determined for eg7+ cartridge lot n23296a.